MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP-NAMIC MEDLINE; DBD-LHK, US, CLEVELAND CLINIC HOSP

MEDLINE INDUSTRIES, LP-NAMIC MEDLINE; DBD-LHK, US, CLEVELAND CLINIC HOSP
Catalog Number NAM0023B
Medical Device Problem Codes Material Twisted/Bent (2981); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact, "blue 20ml syringes are not threading properly and air is entering into the manifold" and "035 x 260 j wire kdl is flimsy, kinky.".
 
Additional Manufacturer Narrative
According to the customer contact, "blue 20ml syringes are not threading properly and air is entering into the manifold" and "035 x 260 j wire kdl is flimsey, kinky." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
According to customer contact, "035 x 260 j wire kdl is flimsy, kinky." no additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.After further investigation, a supplemental mdr was submitted to correct the identified issue and component from syringe to guidewire.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.-update to b5: describe event or problem.-update to h6: medical device problem code (a) -update to h6: component code (g) -update to h11: additional manufacture narrative -correction to h7: there was no remedial action associated with the component -correction to h9: there is no recall number is associated with the component.
 
Event or Problem Description
According to customer contact, "035 x 260 j wire kdl is flimsy, kinky.".

Brand Name
MEDLINE
Common Device Name
DBD-LHK, US, CLEVELAND CLINIC HOSP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP-NAMIC
10 glen falls technical park
technical park drive
glen falls NY 12801 3864
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24629855
Report Number3015910259-2026-00090
Device Sequence Number18315017
Product Code OEZ
UDI-Device Identifier10198459148316
UDI-Public10198459148316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNAM0023B
Device Lot Number25ABV068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/05/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025-FGX2
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown